# SDR SWAA2023073176432

- Difficulty date: July 7, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO L/H TRANSITION ANGLE LBL. 21 STA.727H+10 TO STA.787+10 HAS CORROSION IN SEVERAL AREAS.<[01] CUT DAMAGED SECTION FROM STA.727H+10 TO 787+10 PER SRM 53-00-53-2R-5;[02] CUT DAMAGED SECTION FROM STA.727H+10 TO 787+10 PER SRM 53-00-53-2R-5 SECTION IS OUT OF LIMITS.;[03] ALL WORK TO BE PERFORMED ON NR#TTG8Q00M365 ERROR MADE ON STATION LOCATIONS; CORRECTED ON NEW NR#TTG8Q00M365;[04] C/W INSPECTION. INSTALLED NEW SECTION OF TRANSITION ANGLE FROM STA 727H+11.5 TO 807+7 PER SRM 53-00-53-2R-5.
